Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 20, NWS Cheyenne, WY

July 11, 2014Kimball County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jul 11, 2014, 5:15 PM MDT for Kimball County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2014, 5:15 PM MDT (23:15 UTC)
Expired
Jul 11, 2014, 11:00 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 9:20 PM MDTFLASH FLOOD10 S Dix, NENUMEROUS ROAD CLOSURES OVER SOUTHEAST KIMBALL COUNTY DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 245 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-363 J/kg
Mixed-layer LCL
1696 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WGUS55 KCYS 112315
FFWCYS
NEC105-120500-
/O.NEW.KCYS.FF.W.0020.140711T2315Z-140712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1100 PM MDT

* AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR HAS ESTIMATED 2 TO 3 INCHES OF RAIN HAS         
  FALLEN ACROSS SOUTHEASTERN PORTIONS OF KIMBALL COUNTY SINCE 4 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4100 10368 4121 10367 4122 10338 4100 10338

$$

MAZUR
2 follow-up statements
863 
WGUS75 KCYS 120333
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
933 PM MDT FRI JUL 11 2014

NEC105-120500-
/O.CON.KCYS.FF.W.0020.000000T0000Z-140712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
933 PM MDT FRI JUL 11 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN KIMBALL
COUNTY UNTIL 1100 PM MDT...

AT 929 PM MDT...LAW ENFORCEMENT REPORTED THAT WIDESPREAD FLOODING 
WAS OCCURRING IN SOUTHEAST KIMBALL COUNTY. NUMEROUS ROADS ARE CLOSED 
IN THE SOUTHEAST CORNER OF THE COUNTY...EAST OF A LINE FROM DIX TO 
THE COLORADO STATE LINE. MANY ROADS HAVE WATER FLOWING OVER 
THEM...AND SOME HAVE BEEN WASHED OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4100 10368 4121 10367 4122 10338 4100 10338

$$

HAMMER
540 
WGUS75 KCYS 120418
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 PM MDT FRI JUL 11 2014

NEC105-120429-
/O.CAN.KCYS.FF.W.0020.000000T0000Z-140712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
1018 PM MDT FRI JUL 11 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
KIMBALL COUNTY IS CANCELLED...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
FOR SOUTHEAST KIMBALL AND SOUTHWEST CHEYENNE COUNTIES. SEVERAL ROADS 
REMAIN CLOSED DUE TO FLOODING IN THESE AREAS. 

LAT...LON 4100 10368 4121 10367 4122 10338 4100 10338

$$

HAMMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:13 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 11, 3:13 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT FRI JUL 11 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 312 PM MDT FRI JUL 11 2014

CONVECTION GRADUALLY INCREASING ACROSS SOUTHEAST WYOMING THIS
AFTERNOON AND THIS WILL MOVE EAST OVER THE NEBRASKA PANHANDLE THIS
EVENING. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT FROM STRONGER
STORMS WITH MOST LIKELY AREA FOR THIS BEING EAST OF THE MTNS INTO
THIS EVENING. ANY FLOODING THAT MIGHT OCCUR SHOULD REMAIN RATHER
LOCALIZED. SOME HAIL THREAT STILL THERE AS WELL THOUGH UPPER
SUPPORT NOT ALL THAT GREAT. ACTIVITY WILL DECREASE OVERNIGHT
THOUGH SOME MAY HANG ON OVER NORTHEAST PARTS OF THE CWA THROUGH
THE NIGHT.

SIMILAR SCENARIO EXPECTED FOR SATURDAY AS SFC UPSLOPE FLOW BEHIND
A WEAK SFC FRONT THAT WILL PASS ACROSS DURING THE DAY ALLOWS FOR
REDEVELOPMENT OF CONVECTION. INSTABILITY NOT PROGGED TO BE AS
GREAT THOUGH SO ACTIVITY LIKELY TO BE MORE SHOWERY IN NATURE.
TEMPS JUST A LITTLE COOLER OVER THE PLAINS. ACTIVITY WILL DIE OUT
SAT EVENING. A STRONGER FRONT WILL THEN PUSH SOUTH ACROSS THE CWA
SUNDAY WITH SCTD SHOWERS AND A FEW STORMS ONCE AGAIN.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 312 PM MDT FRI JUL 11 2014

A DEEP UPPER LEVEL TROUGH WILL MAINTAIN HOLD OVER THE EASTERN CONUS
THROUGH THE EXTENDED PERIOD...WITH A STRONG UPPER HIGH SITUATED OVER
THE WEST. THIS STAGNANT PATTERN WILL KEEP THE CWA UNDER NORTHWEST
FLOW THROUGH THE PERIOD. TEMPERATURES WILL REMAIN WELL BELOW
NORMAL...WITH READINGS GENERALLY IN THE 70S BELOW 7500 FEET...WITH
60S IN THE HIGHER ELEVATIONS. A STRONG COLD FRONT ASSOCIATED WITH
THE MAIN TROUGH TO THE EAST WILL DROP SOUTH ACROSS THE CWA ON
MONDAY MORNING...WITH NORTHEAST WINDS BEHIND THE FRONT VEERING TO
THE SOUTHEAST BY MONDAY NIGHT. WILL SEE A FEW SHOWERS/TSTORMS OVER
THE MOUNTAINS ON MONDAY WITH THE FRONT...WITH MINIMAL CHANCE FOR
CONVECTION FURTHER EAST IN THE MORE STABLE POST-FRONTAL
ENVIRONMENT. A RATHER POTENT SHORTWAVE WILL ROUND THE TOP OF THE
RIDGE AND WILL MOVE SOUTHEAST ACROSS THE HIGH PLAINS ON TUESDAY
AND TUESDAY NIGHT. THIS WAVE WILL CARRY ALONG PLENTIFUL PACIFIC
MOISTURE...THUS WILL SEE A MUCH BETTER CHANCE FOR CONVECTION ON
TUESDAY WITH THE UPPER WAVE AND UPSLOPE FORCING. GFS IS PRODUCING
BULK SHEAR VALUES OF 40 TO 50 KTS OVER THE CWA WITH THE JET
OVERHEAD SO WOULD NOT BE SURPRISED IF A FEW STORMS ORGANIZE TO
BECOME STRONG/SEVERE. BOTH GFS AND ECMWF KEEP SHOWERS/STORMS
ONGOING THROUGH THE NIGHT...WITH ACTIVITY GRADUALLY SHIFTING WEST
TOWARD THE MOUNTAINS FOR WEDNESDAY. THE UPPER RIDGE WILL REBOUND
BACK OVER THE ROCKIES ON THURSDAY...WITH TEMPS WARMING FOR THE CWA
AND MUCH DRIER CONDITIONS OVERSPREADING THE REGION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1151 AM MDT FRI JUL 11 2014

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON
OVER THE FORECAST AREA...WITH MVFR TO BRIEF IFR CONDITIONS IN
HEAVY RAIN. A FEW STRONGER STORMS THAT MOVE OVER THE EASTERN SITES
COULD PRODUCE HAIL AND STRONG WIND GUSTS AS WELL. THIS ACTIVITY
WILL DISSIPATE STEADILY FROM WEST TO EAST THIS EVENING ALTHOUGH A
FEW SHOWERS COULD PERSIST OVERNIGHT. MOIST EASTERLY UPSLOPE FLOW
WILL BRING AT LEAST MVFR CIGS TO EASTERN TERMINALS AFTER 09Z
TONIGHT AS WELL...WHICH WILL SLOWLY DISSIPATE SATURDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 312 PM MDT FRI JUL 11 2014

CONCERNS TO REMAIN LOW INTO NEXT WEEK WITH WEATHER CONDITIONS
REMAINING NON-CRITICAL. SCATTERED THUNDERSTORMS WILL OCCUR MOST
AFTERNOONS AND EVENINGS THROUGH SUNDAY THEN BECOME MORE ISOLATED
NEXT WEEK. DRY LIGHTNING NOT EXPECTED WITH MONSOONAL MOISTURE OVER
THE REGION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...RE
Hazardous weather outlook, Jul 11, 10:24 AM MDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 AM MDT FRI JUL 11 2014

WYZ104-105-109>116-121100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1024 AM MDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP.
SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER A FEW STRONGER
STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
121100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1024 AM MDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP.
SOME OF THE STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON INTO
EARLY THIS EVENING WITH HAIL AND STRONG WINDS THE MAIN THREAT.
OTHERWISE LOCALLY HEAVY RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED MAINLY SATURDAY...SUNDAY...AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jul 11, 4:12 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     8 SW KIMBALL            41.15N 103.77W
07/11/2014  E70.00 MPH       KIMBALL            NE   LAW ENFORCEMENT

&&

MAZUR
Local storm report, Jul 11, 4:16 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     7 SW KIMBALL            41.16N 103.75W
07/11/2014                   KIMBALL            NE   LAW ENFORCEMENT

            POWER LINES DOWN

&&

MAZUR
Special weather statement, Jul 11, 4:48 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
448 PM MDT FRI JUL 11 2014

WYZ103-105-112330-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
448 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CONVERSE AND
NORTHEASTERN ALBANY COUNTIES UNTIL 530 PM MDT...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF GARRETT...OR 39 MILES WEST OF
WHEATLAND...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
GARRETT AROUND 500 PM MDT.
FRIEND PARK CAMPGROUND AROUND 525 PM MDT.
LARAMIE PEAK AROUND 530 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4239 10534 4214 10528 4200 10587 4216 10593
TIME...MOT...LOC 2248Z 246DEG 19KT 4212 10571

RUBIN
Special weather statement, Jul 11, 4:49 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT FRI JUL 11 2014

WYZ103>105-112330-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH LARAMIE RANGE WY-SHIRLEY
BASIN WY-
449 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALBANY AND NORTHEASTERN
CARBON COUNTIES UNTIL 530 PM MDT...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BATTLE MOUNTAIN...OR 55
MILES SOUTH OF CASPER...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
RURAL NORTHWESTERN ALBANY COUNTY THROUGH 530 PM MDT
RURAL NORTHEASTERN CARBON COUNTY THROUGH 530 PM MDT
RURAL NORTHERN ALBANY COUNTY THROUGH 530 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4235 10597 4212 10571 4197 10611 4206 10622
TIME...MOT...LOC 2249Z 226DEG 19KT 4206 10610

RUBIN
Special weather statement, Jul 11, 4:51 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT FRI JUL 11 2014

WYZ114>116-112330-
LARAMIE VALLEY WY-SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-
451 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALBANY AND
SOUTHEASTERN CARBON COUNTIES UNTIL 530 PM MDT...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ILLINOIS CREEK CAMPGROUND...OR 38 MILES
SOUTHWEST OF LARAMIE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
LAKE OWEN...LAKE OWEN CAMPGROUND AND ALBANY AROUND 500 PM MDT.
WOODS LANDING AROUND 510 PM MDT.
LAKE HATTIE RESERVOIR AROUND 520 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4100 10634 4113 10636 4130 10580 4100 10567
TIME...MOT...LOC 2251Z 253DEG 28KT 4108 10620

RUBIN
Special weather statement, Jul 11, 5:09 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT FRI JUL 11 2014

NEZ021-120000-
MORRILL NE-
509 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRILL COUNTY UNTIL
600 PM MDT...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF ANGORA...OR 20 MILES
SOUTHWEST OF ALLIANCE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANGORA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4176 10290 4189 10335 4200 10330 4201 10324
      4200 10281
TIME...MOT...LOC 2309Z 285DEG 11KT 4195 10320

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:39 PM MDTSpecial Weather StatementCYSDawes51 min
Jul 10, 9:40 PM MDTSpecial Weather StatementCYSCheyenne35 min
Jul 10, 10:33 PM MDTSpecial Weather StatementCYSCheyenne, Morrill57 min
Jul 11, 2:39 AM MDTSpecial Weather StatementCYSMorrill51 min
Jul 11, 2:38 PM MDTSpecial Weather StatementCYSSioux37 min
Jul 11, 3:12 PM MDTSpecial Weather StatementCYSSioux33 min
Jul 11, 3:49 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jul 11, 3:58 PM MDTSevere Thunderstorm WarningCYSKimball47 min
Jul 11, 4:04 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Jul 11, 4:23 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux52 min
Jul 11, 4:43 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball47 min
Jul 11, 5:09 PM MDTSpecial Weather StatementCYSMorrill51 min
Jul 11, 5:31 PM MDTSpecial Weather StatementCYSDawes29 min
Jul 11, 5:55 PM MDTSpecial Weather StatementCYSCheyenne35 min

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.